Applied Mathematics

Vol.5 No.4(2014), Paper ID 43573, 5 pages

DOI:10.4236/am.2014.54064

 

Lattices Associated with a Finite Vector Space

 

Mengtian Yue

 

Office of Scientific Research, Langfang Teachers’ College, Langfang, China

 

Copyright © 2014 Mengtian Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yue, M. (2014) Lattices Associated with a Finite Vector Space. Applied Mathematics, 5, 672-676. doi: 10.4236/am.2014.54064.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.